# SDR CALA2025081807859

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 78,979 hours, 34,477 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAK FROM BACK SIDE OF STRUT HOUSING. A CONSTANT STREAM APPEARS TO BE COMING FROM BETWEEN BARREL & SWIVEL TUBE. NGL HAS HISTORY OF FLUID & NITROGEN SERVICE.  ACCOMPLISHED CHECK OF NLG STEERING, HYD SYS HAS AN INTERNAL LEAK..  LEAKING FLUID SMELLS LIKE HYD FLUID & GREEN HYD QTY LOW.  ACCOMPLISHED REMOVAL OF NLG STEERING CYLINDER (EV NLG) FWD & AFT IAW 32-51-42-000-001-C-01.  FWD CYLINDER HAD DAMAGED SEALS.  VISUAL CHECKED AROUND PISTONS INSURING PISTON EXTERNAL CHAMFER IN CORRECT CONDITION,  NO DEFECTS NOTED IAW 32-51-42-400-001-C-01,. CONTINUE FROM SUBTASK 4.(A)(4).   INSTALLATION OF SEALS & BACK-UP RINGS ASSY.  REINSTALLED & REPLACED SEALS ON FWD & AFT STEERING CYLINDERS & PERFORMED LEAK & OPS CHECK. NO LEAKS & OPS CHECKED GOOD IAW AMM 32-51-42-000-001-C01.
